Thread: starting clomid a week late.....
04-07-2003, 11:59 PM #1New Member
- Join Date
- Dec 2002
starting clomid a week late.....
so my g/f found my gear (all i had left was anti-e's) and dumped it all down the toilet! I took my last shot of sust 3 weeks ago tomarrow, and im a little worried about what will happen to my gains when I have no clomid in my system after the 3-week point. I was hoping someone could tell me what i can do to slow down my losses until my new Clomid&Clenbuterol arrive (1 week, maybe 2). Thanks bros
04-08-2003, 10:40 AM #2
first off....dump your gf....naw im just playin but thats fucked up!
ok, get ur clomid as fast as you can. then run the standard therapy. Some people report not using clomid at all and keeping some gains but i wouldnt reccommend this approach at all. Increase your protein intake and make sure you get your rest. good luck
04-08-2003, 10:43 AM #3
seriously, tell her it is your own damn business...
where was it that she found it and why doesn't she know that gear is expensive?
that equates to you going to her room and flushing her birth control down the toilet if you don't want to have sex or something.
keep your diet relatively the same and don't change your cardio/training routine drastically as you might tend to lose more gains. just suck it up and hope that you can keep progressing or remain constant...then dump your gf
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)